Progesterone suppositories

Discussion in 'Raging Hormones' started by samah007, Dec 30, 2010.

  1.  
    samah007

    samah007 New Member

    Am I the only one who feels like a maniac on this stuff? I have to begin taking them on Sunday and I am very concerned. Last cycle I felt out of control and my breasts hurt so bad I wanted to scream.

    Gosh, I'm praying for a :bfp:this time around. PLEASE!
  2.  
    FormerJerseyGirl

    FormerJerseyGirl New Member

    My life is crazy, so I don't know it it is that or the progesterone that made me feel out of control, but my boobs hurt really bad. I am just an A cup and I had tears in my eyes just walking up the stairs!! I can tell you that when I finally got by BFP, the progesterone symptoms weren't as bad though
  3.  
    samah007

    samah007 New Member


    I hear you on the breast soreness. I wear a DD so imagine the pain I'm.

    Congrats on the BFP. I'm going for my IUI today and I'm hoping for the same. :cross:
  4.  
    MrsS

    MrsS New Member

    My last pregnancy I did the suppositories. I was borderline psychotic.

    I just did IVF, I was given progesterone in oil. It is a daily infection in the hip muscle. They taught my husband how to do it. That lasted 4 days with his schedule. I do it myself, I use a moist heating pad a couple of times a week (which I only needed after 4 weeks) to smooth out the lumps in my muscle and it does itch a little some days. Despite that I would take the injection over the suppository any day of the week. I do not have the same emotional reaction on it like the suppositories. I know there are oral and patches out there as well. Consider asking your doctor to switch.
  5.  
    FertileSoul

    FertileSoul New Member

    I feel your pain. I've only been on it 1 day and I feel like a sore, emotional mess. My breasts are beyond tender, lower back is in pain and I'm tearing up at every little thing.

    I was doing IVF this cycle, but because I had low follicle development and it was my first IVF so my RE and I decided to switch it to IUI this cycle.

    I'm considering calling my RE to see if they will swith me to the injections -- after doing all the stims by injection it doesn't seem so bad, especially if it can make the negative side effects less strong.

    I also am having some pelvic pain, almost like dull cramps. I'm only 3dpiui -- so it can't be my period and it started a couple of hours after inserting the suppository. Anyone else having any cramping?


  6.  
    samah007

    samah007 New Member

    Yes! Last cycle I had dull cramps too.
  7.  
    FertileSoul

    FertileSoul New Member

    Normal?

    So, just got off the phone with the IVF nurse. She assures me all the side effects are normal. Great. So I guess we have to just stay calm and carry on :flower:...

    I told her that I have the progestorone in oil, she said that I can use that...1cc per day.

    Samah: Do you use the heating pad before or after the injection. I'm going to be self-administering as DH can't stand the site of needles. This will be the first IM self injection.
  8.  
    samah007

    samah007 New Member

    Do you mean for the Ovidrel? No, my husband just swabs it with an alcohol pad and injects it.
  9.  
    horsemom

    horsemom New Member

    I did PIO and Endometrin suppositories and I had no side effects. I did get emotional and moody and depressed, but honestly, that wasn't until I got my first BFN when I POAS. I had no bloating, no breast tenderness, nothing. And my progesterone level was 36 when I went in for my beta, so it's not like it wasn't getting into me. Weird. I actually really wanted sore boobs, b/c then I'd feel like something was happening.
  10.  
    MilaMC

    MilaMC New Member

    High estrogen, progesterone gel

    Hi all,
    I hear all the complaints! Hormones make me nuts but it's good to hear that some of you have similar side effects.

    I have a really high estrogen level after my ER and started Crinone progesterone gel (disposable inserts) yesterday. My breasts are sore and HUGE and I feel bloated all around. And not just regular bloated- I feel crazy bloated! I've been in sweats the last couple days, and tried on some jeans that were tiiiiiiight...

    Sigh.

    Good luck to all :cheer:
  11.  
    Diorbeauty_pr

    Diorbeauty_pr New Member

    Hmmm how about symptoms with progesterone while pregnant...I am taking it since 4 weeks of pregnancy....up till now I thanks God for it cause my baby for the first time has passed the dreaded 6 weeks....I am on 1 cc progesterone in oil and twice daily prometerium vaginal pills 200 mg each.....I am always tired, after eating I get way tired I can't even walk....my bones always hurt it's like when you know you're about to get that dreaded virus or fever that crushes all ur bones...just like that! Moody sometimes, sore breats, extreme nausea from mid morning to night time, if I eat I get nausea and if I don't eat I get it worse....since this is my thrid pregnancy I was already showing at 4 weeks...lol...no kids though.....umm....itching in that area, lumps, and red bumps, like red pimples, sometimes I get a small rash....I have Ben using pio for 5 weeks and now it really hurts cause of the lumps....stupid needles...lol. What else? Hmmm.... That's about it???? Any similar symptoms??? Good luck to you all ;)
  12.  
    Mina

    Mina New Member

    Injectibles interact with suppositories?

    Hi Ladies, glad to have found this thread! I have been on oral progesterone before (many many moons ago), which I couldn't tolerate because of the incapacitating anxiety and mood swings. Now, I'm taking progesterone suppositories and my mood has been very low the last week. I've been on them for the last two IUI cycles as well and although I felt horrible, nothing compares to how I feel now. I wonder if the straight stimulating injectibles have made this cycle worse, since the suppositories haven't changed from last 2 IUI cycles. Anyone have a similar experience?

    I've been seeing a psychologist since the oral progesterone episode and boy, am I glad to have this person now. She helps me deal with this as best I can. My husband doesn't know what to do with me and I feel bad that he has to see me like this.

    Anyway, tears are flowing again so let's get back to basics. I'm doing my POS on thursday. Given the severity of my mood issues, I better be :preg: (rather than have PMS) because I don't know how much more I can take of this hormone crap. Next step is IVF.....

    Good luck to everyone! :babydust:

Share This Page